Share This Article:

Erratum to “Simple Method for Evaluating Singular Integrals” [American Journal of Computational Mathematics, Volume 7, Number 4, December 2017 PP. 444-450]

Full-Text HTML XML Download Download as PDF (Size:217KB) PP. 201-206
DOI: 10.4236/ajcm.2019.93015    99 Downloads   205 Views
Author(s)

ABSTRACT

In this paper, we study the class of one-dimensional singular integrals that converge in the sense of Cauchy principal value. In addition, we present a simple method for approximating such integrals.

Cite this paper

Tran, N. (2019) Erratum to “Simple Method for Evaluating Singular Integrals” [American Journal of Computational Mathematics, Volume 7, Number 4, December 2017 PP. 444-450]. American Journal of Computational Mathematics, 9, 201-206. doi: 10.4236/ajcm.2019.93015.

Copyright © 2019 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.